For the last 6 days I have had a high fever (105.2 at peak, usually around 100-103), less of an appetite, and a headache (pain centered around eyes and at base of head in the back), and i have been very tired (not extremely so).
Recently I have developed other symptoms, yesterday I developed a rash (blotchy red on my torso and arms) when i stopped taking ibuprofen (600mg, doctor told me to, note that she does not have any ideas about what it is either), but now the rash is gone. Yesterday and today I also began feeling weakness in my legs and the same but to a lesser extent in my arms.
-17 yrs old male, 5'10" 169lbs
-blood pressure 90/54 as of yesterday
-low white cell count, blood tests (kidney and liver func were normal)
-taking 600mg ibuprofen every 6 hours, fever is down while taking it, spikes to 103 when off of it, headaches do not respond at all to ibuprofen
-Not Mono, blood test
-Not Strep, tested
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?